# SDR DALA2015090505517

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE COUPLING IN FWD CARGO COMPARTMENT FROM FRAME 30 TO FRAME 31 AND STRINGER 41R, L=1.160", W=0.350", D=0.001".  REPLACED COUPLING ON INTERNAL STRUCTURE IN FWD CARGO COMPARTMENT FORM FRAME 30 TO FRAME 31 AND STR 41R IAW SRM 51-72-11 AND DWG D53231586.
